# SDR FDEA202401050039

- Difficulty date: January 5, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N721FD
- Make and model: Airbus A300*
- Aircraft serial: 477
- Aircraft time: 54,696 hours, 29,797 cycles
- System (JASC): 2612 · Fire Detection
- Part: Indicator
- Part number: 350B53008320
- Condition: Failed
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE FIRE AND MULTIPLE SYSTEMS WARNINGS AND  CAUTIONS AFTER ROTATION IN LIGHT RAIN. ENGINE  TEMPERATURE INDICATIONS WERE NORMAL AUTOPILOT  AUTOMATION WAS NOT AVAILABLE. EMERGENCY DECLARED.   INDICATOR WERE ALL REPLACED AND ALL OPS CHECKS BEING SATISFACTORY. A GVI WAS PERFORMED OF ENGINES AND FOUND NO EVIDENCE OF A FIRE OR PNEUMATIC LEAK DAMAGE. OPS CHECKS GOOD. OK FOR SERVICE.
